# SDR DALA2021121507755

- Difficulty date: December 11, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,247 hours, 30,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 FRAME 20 RH AT DOOR STOP NUMBER 7 / DOUBLE JOGGLE / HOLE 6 / CRACK. CORRECTIVE ACTION: ACCOMPLISHED ER/A 595221-14 SECTION II INSPECTION. CONTINUE IN SERVICE. (2048841)
